# SDR CALA2015100800835

- Difficulty date: October 8, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 33,635 hours, 11,786 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VERTICAL PRESS WEB HAS A CRACK, BETWEEN RBL 40 & 45.  TRIMMED OUT CRACKED WEB & INSTALLED REPAIR DOUBLER & FILLER IAW SRM 57-10-10 REPAIR 3 PARA 5.  INITIATED DIP 37725 TO PERFORM SUPPLEMENTAL INSPECTIONS IAW PARA 6 B AS GIVEN IN TABLE 204 & FIG 206 REPAIR 3.  AT 56000 FLIGHT CYCLES AFTER REPAIR INSTALL & 36000 FLIGHT CYCLE INTERVALS AFTER THAT.
